Quelques théorèmes ergodiques sur-additifs dans L p (1p<)
Annales de l'I.H.P. Probabilités et statistiques, Tome 18 (1982) no. 3, p. 201-222
@article{AIHPB_1982__18_3_201_0,
     author = {Hachem, Bachar},
     title = {Quelques th\'eor\`emes ergodiques sur-additifs dans $L^p \, (1 \le p < \infty )$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {18},
     number = {3},
     year = {1982},
     pages = {201-222},
     zbl = {0489.60040},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1982__18_3_201_0}
}
Hachem, Bachar. Quelques théorèmes ergodiques sur-additifs dans $L^p \, (1 \le p < \infty )$. Annales de l'I.H.P. Probabilités et statistiques, Tome 18 (1982) no. 3, pp. 201-222. http://www.numdam.org/item/AIHPB_1982__18_3_201_0/

[1] M.A. Akcoglu, A pointwise ergodic theorem in Lp-spaces, Can. J. Math., t. 27, 1975, p. 1075-1082. | MR 396901 | Zbl 0326.47005

[2] M.A. Akcoglu and J. Conzolo, An ergodic theorem for semi-groups, Proc. Amer. Math. Soc., t. 24, 1970, p. 161-171. | MR 248326 | Zbl 0187.06803

[3] M.A. Akcoglu and U. Krengel, A Differentiation Theorem for additive Processes, Math., Z., t. 163, 1978, p. 199-210. | MR 512474 | Zbl 0379.60073

[4] M.A. Akcoglu and U. Krengel, A Differentiation Theorem in Lp, Math. Z., t. 169, 1979, p. 31-40. | MR 546991 | Zbl 0394.47021

[5] M.A. Akcoglu and L. Sucheston, A ratio ergodic theorem for super-additive processes, Z. Wahrscheinlichkeitstheorie verw. Geb., t. 44, 1978, p. 269-278. | MR 509202 | Zbl 0386.60045

[6] M.A. Akcoglu and L. Sucheston, On convergence of iterates of positive contraction in Lp-spaces, J. Approx. Theory, t. 13, 1975, p. 348-362. | MR 367151 | Zbl 0297.47004

[7] M.A. Akcoglu and L. Sucheston, Dilations of positive contractions on Lp- spaces, Canad. Math. Bull., t. 20 (3), 1977. | MR 458230 | Zbl 0381.47004

[8] A. Brunel et L. Sucheston, Sur l'existence de dominants exacts pour un processus sur-additif, C. R. A. S., t. 288, 1979. | MR 524773 | Zbl 0412.60005

[9] D.L. Birkholder, Contribution à la discussion de [22].

[10] R.V. Chacon, A class of linear transformation, Proc. Amer. Math. Soc., t. 15, 1964, p. 560-564. | MR 165071 | Zbl 0168.11702

[11] R.V. Chacon and U. Krengel, Linear modulus of a linear operator, Proc. Am. Math. Soc., t. 15, 1964, p. 553-559. | MR 164244 | Zbl 0168.11701

[12] R.V. Chacon and D.S. Ornstein, A general ergodic theorem. Illinois J., Math., t. 4, 1960, p. 153-160. | MR 110954 | Zbl 0134.12102

[13] Y. Derriennic, Sur le théorème ergodique sous-additif, C. R. A. S., Paris, t. 281, Série A, 1975, p. 985-988. | MR 396903 | Zbl 0327.60028

[14] Y. Derriennic and U. Krengel, Subadditive mean ergodic thorems (à paraître). | Zbl 0471.28011

[15] H. Fong, Ratio and stochastic ergodic theorems for superadditive processes. Can. J. Math, t. XXXI, n° 2, 1979, p. 441-447. | MR 528824 | Zbl 0369.60015

[16] H. Fong and L. Sucheston, On the ratio ergodic theorem for semi-groups, Pacific Journal of Mathematics, t. 39, n° 3, 1971. | MR 306973 | Zbl 0228.28012

[17] A. Garsia, Topics in Almost Everywhere convergence, Markham, Chicago, 1970. | MR 261253 | Zbl 0198.38401

[18] B. Hachem, Thèse de 3e Cycle, Université de Paris VI, 1978.

[19] B. Hachem, Un théorème ergodique sur-additif dans Lp(1 < p < ∞), C. R. A. S., Paris, t. 292, 9 mars 1981. | Zbl 0461.60049

[20] A. Del Junco, On the decomposition of a subadditive stochastic process, Ann. Probability, t. 5, 1977, p. 298-302. | MR 443081 | Zbl 0362.60053

[21] J.F.C. Kingman, The ergodic theory of subadditive stochastic processes, J. Royal Statist. Soc. Ser. B, t. 30, 1968, p. 499-510. | MR 254907 | Zbl 0182.22802

[22] J.F.C. Kingman, Subadditive ergodic theory, Ann. Probability, t. 1, 1973, p. 883- 905. | MR 356192 | Zbl 0311.60018

[23] J.F.C. Kingman, Subadditive processes. École d'Été de Probabilités de Saint-Flour, Springer-Verlag, Lectures notes in Math., n° 539, 1976, p. 168-223. | MR 438477 | Zbl 0367.60030

[24] J. Komlos, A generalisation of a problem of steinhaus. Acta Math. Acad. Sci. Hungar, t. 18, 1967, p. 217-229. | MR 210177 | Zbl 0228.60012

[25] On the global limit behaviour of Markov chains and of general non singular Markov processes, Z. Wahrscheilichkeitstheorie verw. Geb., t. 6, 1966, p. 302-316. | MR 212872 | Zbl 0218.60060

[26] L. Sucheston, On the ergodic Theorem for positive operators, I. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 8, 1967, p. 1-11. | MR 213510 | Zbl 0175.05103